MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; STAPLE, FIXATION

ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; STAPLE, FIXATION
Catalog Number 110005087
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign- india.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product/provided pictures identified sample 1 is missing the blue and white suture and is not assembled.  sample 2 also is not assembled and sutures are frayed. as the broken suture thread was not returned, further evaluation was not completed.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.The reported event is not confirmed, as the suture line was not returned.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly. zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 02219.
 
Event or Problem Description
It was reported that the toggleloc with ziploop inline pulled or cut out the graft while pulling of the thread during the surgery.No adverse event has been reported as a result of the malfunction.

Brand Name
TOGGLELOC WITH ZIPLOOP INLINE
Common Device Name
STAPLE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17807518
Report Number0001825034-2023-02220
Device Sequence Number6953720
Product Code JDR
UDI-Device Identifier00880304567634
UDI-Public(01)00880304567634(17)270531(10)0002443231
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110005087
Device Lot Number0002443231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
110005087 0002443231
Patient SexUnknown